# SDR CA110927001

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Seized
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) CREW REPORTED SHORTLY AFTER TAKEOFF, THE CABIN AND COCKPIT STARTED TO FILL WITH HEAVY SMOKE AND SMELLED LIKE FIREWORKS AND ELECTRICAL.  CREW NOTED SMOKE COMING OUT OF THE AIR-CONDITIONING DUCTING.  CREW PULLED POWER BACK AND THE SMOKE CLEARED.  CREW DECLARED A EMERGENCY AND RETURNED TO THE AIRPORT. THE AMBER (RUDDER LIMITER FAIL) AND (STALL PROTECT FAIL) AND (PRI STAB TRIM FAIL) POSTED RIGHT AFTER LANDING AND REMAINED ON.  AFTER LANDING CREW STARTED THE APU AND PUT THE PACK ON.  AS SOON AS THE PACK WAS TURNED ON A VERY LOUD SQUEALING NOISE WAS NOTED ALONG WITH VERY HOT AIR COMING OUT OF THE DUCTING. THE AMBER ICAS (PACK TEMP HIGH) POSTED. CREW SHUTDOWN THE ACFT.  AIR CYCLE MACHINE FAILED.  AIR CYCLE MACHINE REPLACED. (SEE ALSO FAA SDR #2011111200302/J7SA20110924001)
